# SDR 2000UALA00011

- Difficulty date: January 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Aircraft time: 62,558 hours, 35,508 cycles
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING AND TRAILING FLAPS STOPPED BETWEEN 3 AND 5.  *S/D*  INSPECTED SYSTEM AND FOUND 3-32ND CABLES WFA AND WFB AT 25 LBS.  HANDLE WAS SLUGGISH IN EITHER DIRECTION.   ADJUSTED CABLES TO 58 LBSAT 60 DEG.  HANDLE OPERATION SMOOTH AND FLAPS OPERATING WITHINNORMAL RANGE.  ADJUSTMENT NOW WITHIN MAINTENANCE MANUAL LIMITS.
